# SDR 2008UALA03842

- Difficulty date: July 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 29,378 hours, 7,815 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: 5b Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL STRIP INOP AT SEAT 5B.  *S/D*  FOUND LIGHT ASSEMBLY MISSING.  REPLACED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
